# SDR F3LA2018092700445

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 41,278 hours, 27,000 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1168034 ITEM 3, LOSS OF YELLOW HYDRAULIC SYSTEM IN FLIGHT, PERFORMED ATB. 
CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENG HCV PIPE. REF AMM 29-13-49-420-091-B, T/W F9TAB1768C DUE 8/19. LEAK AND OPS CHECK GOOD./END/
